# SDR USAA2012022400023

- Difficulty date: February 23, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 56,625 hours, 37,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EXIT SIGN AT ROW 11 MISSING/BROKEN.  FLIGHT RETURNED TO THE GATE.  MAINTENANCE REMOVED AND REPLACED LIGHT ASSEMBLY EXIT SIGN AT ROW 11 LEFT PER B737 AMM 33-51-12-910-C1.
